# SDR R61A2020122100915

- Difficulty date: December 7, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 31,301 hours, 19,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092564005
- Condition: Dented
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT EXTERNAL SKIN FWD FUSELAGE BETWEEN FR 18 AND FR 19 AND STR 24L AND 25L.  REPAIRED DENT, IAW EMB SRM 53-10-01.
